# SDR ASAA2015101113460

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,754 hours, 2,532 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED, DISPLAY OF VTK FAILED BY MAP AND FAILURE FLAGS ON LT SIDE.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836 ON ACFT POWERUP.  OPS CK NORMAL, REF SAME FIM.
